Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have red, oval spot on glans penis, flat. Is it bacterial or viral in nature?

i had I red oval spot show up on my penis glans . it has appeared before but goes away after days if stays small. If gets bigger lasts a month or more. Its flat typically I notice no pain. It has typically shown up after I ve been sexually active or masturbating. Not sure if when i don t clean up afterwards . Anyway, recently the one that appeared I decided to mess with. I read about using apple cider vinegar to eliminate skin tags and things like small warts , so in my wisdom I put a small amount if it on this red spot. It did NOT like it. I wasn t exactly thorough. Part of the ACV was on the red spot and a little bit got on my skin. It blistered and grew upward and outward. Formed a scab over a pit. It is red around outside with raised edges. Tight feeling around skin of glans. Has affected sensation on head of penis. Originally I put neosporin on it and seemed like it was calming it and reducing size but then id swim or have sex. The sore seemed to get more red and raised. I promptly put neo on afterwards. Id check on it occasionally. Seems to stay same. So I put this tea tree based oil on it. That seems to have an affect of reducing redness and shrinkage somewhat. Again I would have sex or get wet by swimming or jogging. This spot originally appeared july 10 ish. . Size now is aprox 1 cm around red. Pit is clear to shiny scab is now 1-2 mm. Oh, have had one partner for three months. I had been having unprotected sex with other routine partners prior. My current partner got a yeast infection and i had symptoms of Jock itch. Shiny skin on scrotum . Itchy. Cleared up on scrotum with lotramin. I was suspicious of chlamydia so we got tested for major disease. We were negative on all major diseases. But I received gram of antibiotic at doc visit, since told him that I highly thought I had chlamydia and once taken the itchiness I had disappeared. This is around time spot appeared. ..my current partner has been on monodox for an acne issue on her face. I decided to take two of her pills. I thought were 750 mg ea.. But after looking up dosage amounts online, seems to only go as high as 100 mg. So not sure now of dosage I took. However, later that day noticed an improvement in size and redness of sore. I took another same dose the next day but didn t see a marked improvement. I have not put anything on in two days. I ve seen no improvement except coloration is mostly clear/ white with shiny scab. So my question is: is it bacterial or viral in nature.? What are the strong possibilities of what it could be?. Is there a home remedy.?
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  1697
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Dermatologist 's  Response
Hello,
Thanks for the query and a detailed history.

According to me You might have developed fungal infection.

Another possibility is psoriasis,

A photograph would have helped me in giving a closer diagnosis.

Please get a KOH mount done,

This can confirm the fungal etiology.

Treatment can be with oral antifungals as well as with topical antifungals.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.
http://www.healthcaremagic.com/doctors/dr-rahul-kumar/64818

Wishing you a good health.
Thank you
Answered: Sun, 29 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor